# SDR CALA0600172

- Difficulty date: May 20, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N12349
- Make and model: Boeing 7373T0
- Aircraft serial: 23587
- Aircraft time: 55,326 hours, 28,869 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 65C312405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BELT FRAME STA 794, S25R - S22R, LOWER SIDE AT C-2 DOOR CUTOUT, STRAP AND REPAIR DOUBLER HAVE SOME CORROSION BY NUT PLATES.  REPAIRED BELT FRAME IAW SRM 53-60-53.
